Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Irregular periods,periods stopped after taking Dronis 30. Pregnancy or pills?

hello doctor, I had irregular periods problem... hence doctor suggested to take dronis 30, so i was taking the tablet for the past six months... now we are planning for a baby and so stopped taking dronis 30... my last period was on April 1st and till now i didnt get my periods. I have doubt whether i might conceived or this is coz i have not taken the tablet so the periods not come. We had the intercourse by april 15th.
Asked On : Fri, 11 May 2012
Answers:  1 Views:  655
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The first thing that needs to be ruled out if your periods are overdue is pregnancy. You can do so with the help of pregnancy kit available in the market. If pregnancy is ruled out then post pill amenorrhea is the most likely cause. The periods should resume normally in next two weeks.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal
drtayal72@gmail.com
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor